Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is there any medicine to neutralize the swelling effect of Zenflox Plus?

Hello Doctor, My daughter aged 21 yrs, was suffering from fever with vomit and loose motion, our doctor prescribed antibiotic drug by name Zenlox plus. The first tablet she took in night after three hours she had alergic by swelling in her face and had itching all over her body, Later we called doctor he told to stop the drug and told to take allegra-180 mg after taking the drug the itching subsidised whereas the swelling in face still exists, and the fever is on and off she is now taking paracetomol only to reduce fever, we are afraid of the side effect of only one anibiotic tablet taken and also her mouth and lips are having blister wounds from this drug, please advice is there any medicine to neutralise the effect and to eliminate this problems.
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
any drug causing allergy should be stopped.
It take usually 14 day the drug eliminates from body.
So allergy will take more tahn twenty one day to go
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor